Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean J Asthma Allergy Clin Immunol. 2011 Sep;31(3):219-222. Korean. Case Report.
Yoon K , Kim SH , Ahn Y .
Department of Pediatrics, Cheongju Medical Center, Cheongju, Korea.
Department of Internal Medicine, Eulji University School of Medicine, Seoul, Korea.
Department of Pediatrics, Eulji University School of Medicine, Seoul, Korea. aym3216@eulji.ac.kr
Abstract

BACKGROUND: Anaphylaxis is one of the severe adverse drug reactions. Levodropropizine acts as a peripheral antitussive with no action in the central nervous system and thus does not cause side effects, such as constipation and respiratory depression, which can be produced by opioid antitussives, including as codein and its derivatives. Levodropropizine is known to be safe and is commonly used as an antitussive drug. CASE HISTORY: There has been only 1 report of adult case of anaphylaxis caused by levodroprozine. We experienced the case of a 4 year-old boy who developed recurrent generalized urticaria and confusion after ingestion of levodropropizine. RESULTS: The case was confirmed by skin prick test and oral provocation test. CONCLUSION: We report one case of anaphylaxis of levodropropizine. Thus levodropropizine should be considered le the causes in patients with drug-induced anaplylaxis.

Copyright © 2019. Korean Association of Medical Journal Editors.